Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Journal of the Korean Mathematical Society
Journal Basic Information
Journal DOI :
The Korean Mathematical Society
Editor in Chief :
Yun Sung Choi
Volume & Issues
Volume 39, Issue 6 - Nov 2002
Volume 39, Issue 5 - Sep 2002
Volume 39, Issue 4 - Jul 2002
Volume 39, Issue 3 - May 2002
Volume 39, Issue 2 - Mar 2002
Volume 39, Issue 1 - Jan 2002
Selecting the target year
EXPONENTIAL FAMILIES RELATED TO CHERNOFF-TYPE INEQUALITIES
Bor, G.R.Mohtashami ;
Journal of the Korean Mathematical Society, volume 39, issue 4, 2002, Pages 495~507
DOI : 10.4134/JKMS.2002.39.4.495
In this paper, the characterization results related to Chernoff-type inequalities are applied for exponential-type (continuous and discrete) families. Upper variance bound is obtained here with a slightly different technique used in Alharbi and Shanbhag  and Mohtashami Borzadaran and Shanbhag . Some results are shown with assuming measures such as non-atomic measure, atomic measure, Lebesgue measure and counting measure as special cases of Lebesgue-Stieltjes measure. Characterization results on power series distributions via Chernoff-type inequalities are corollaries to our results.
IDENTIFICATION PROBLEMS OF DAMPED SINE-GORDON EQUATIONS WITH CONSTANT PARAMETERS
Ha, Jun-Hong ; Nagiri, Shin-ichi ;
Journal of the Korean Mathematical Society, volume 39, issue 4, 2002, Pages 509~524
DOI : 10.4134/JKMS.2002.39.4.509
We Study the Problems Of identification for the damped sine-Gordon equations with constant parameters. That is, we establish the existence and necessary conditions for the optimal constant parameters based on the fundamental optimal control theory and the transposition method studied in Lions and Magenes .
A LOCAL-GLOBAL PRINCIPLE FOR REPRESENTATIONS OF BINARY FORMS BY CERTAIN QUINARY FORMS
Kim, Myung-Hwan ; Oh, Byeong-Kweon ;
Journal of the Korean Mathematical Society, volume 39, issue 4, 2002, Pages 525~542
DOI : 10.4134/JKMS.2002.39.4.525
In this article, we prove a certain local-global principle for representation of binary forms by an infinite family of quinary positive integral quadratic forms.
STOCHASTIC FRAGMENTATION AND SOME SUFFICIENT CONDITIONS FOR SHATTERING TRANSITION
Jeon, In-Tae ;
Journal of the Korean Mathematical Society, volume 39, issue 4, 2002, Pages 543~558
DOI : 10.4134/JKMS.2002.39.4.543
We investigate the fragmentation process developed by Kolmogorov and Filippov, which has been studied extensively by many physicists (independently for some time). One of the most interesting phenomena is the shattering (or disintegration of mass) transition which is considered a counterpart of the well known gelation phenomenon in the coagulation process. Though no masses are subtracted from the system during the break-up process, the total mass decreases in finite time. The occurrence of shattering transition is explained as due to the decomposition of the mass into an infinite number of particles of zero mass. It is known only that shattering phenomena occur for some special types of break-up rates. In this paper, by considering the n-particle system of stochastic fragmentation processes, we find general conditions of the rates which guarantee the occurrence of the shattering transition.
NEW RESULTS ON STABILITY PROPERTIES FOR THE FEYNMAN INTEGRAL VIA ADDITIVE FUNCTIONALS
Lim, Jung-Ah ;
Journal of the Korean Mathematical Society, volume 39, issue 4, 2002, Pages 559~577
DOI : 10.4134/JKMS.2002.39.4.559
It is known that the analytic operator-valued Feynman integral exists for some "potentials" which we so singular that they must be given by measures rather than by functions. Corresponding stability results involving monotonicity assumptions have been established by the author and others. Here in our main theorem we prove further stability theorem without monotonicity requirements.
FIXED POINT THEORY FOR MULTIMAPS IN EXTENSION TYPE SPACES
P. Agarwal, Ravi ; O'ReganDonal ; ParkSehie ;
Journal of the Korean Mathematical Society, volume 39, issue 4, 2002, Pages 579~591
DOI : 10.4134/JKMS.2002.39.4.579
New fixed Point results for the (equation omitted) selfmaps ale given. The analysis relies on a factorization idea. The notion of an essential map is also introduced for a wide class of maps. Finally, from a new fixed point theorem of ours, we deduce some equilibrium theorems.
ON THE ORDER OF SPECIALITY OF A SIMPLE, SPECIAL, AND COMPLETE LINEAR SYSTEM ON A CURVE
Ballico, Edoardo ; Homma, Masaaki ; Ohbuchi, Akira ;
Journal of the Korean Mathematical Society, volume 39, issue 4, 2002, Pages 593~609
DOI : 10.4134/JKMS.2002.39.4.593
The order of speciality of an ample invertible Sheaf L on a curve is the least integer m so that
is nonspecial. There is a reasonable upper bound of the order of speciality for a simple invertible sheaf in terms of its degree and projective dimension. We study the case where it reaches the upper bound. Moreover we for mulate Castelnuovo's genus bound involving the order of speciality.ality.
STRUCTURE OF THE FLAT COVERS OF ARTINIAN MODULES
Payrovi, S.H. ;
Journal of the Korean Mathematical Society, volume 39, issue 4, 2002, Pages 611~620
DOI : 10.4134/JKMS.2002.39.4.611
The aim of the Paper is to Obtain information about the flat covers and minimal flat resolutions of Artinian modules over a Noetherian ring. Let R be a commutative Noetherian ring and let A be an Artinian R-module. We prove that the flat cover of a is of the form
is the completion of a free
-module. Also, we construct a minimal flat resolution for R/xR-module 0:
from a given minimal flat resolution of A, when n is a non-unit and non-zero divisor of R such that A =
. This result leads to a description of the structure of a minimal flat resolution for
, nth local cohomology module of R with respect to the ideal
, over a local Cohen-Macaulay ring (R,
) of dimension n.
(f,2)-ROTATIONAL EXTENDED STEINER TRIFLE SYSTEMS WITH f = 2 AND f = 3
Cho, Chung-Je ;
Journal of the Korean Mathematical Society, volume 39, issue 4, 2002, Pages 621~651
DOI : 10.4134/JKMS.2002.39.4.621
An extended Steiner triple system of order v, denoted by ESTS(v), is said to be (f, k)-rotational if it admits an automorphism consisting of exactly f fixed elements and k cycles of length (equation omitted). In this paper, we obtain a necessary and sufficient condition for the existence of (f,2)-rotational extended Steiner triple systems with f=2 and f=3.
INFINITE FLOCKS OF QUADRATIC CONES-II GENERALIZED FISHER FLOCKS
Jha, Vikram ; Johnson, Norman L. ;
Journal of the Korean Mathematical Society, volume 39, issue 4, 2002, Pages 653~664
DOI : 10.4134/JKMS.2002.39.4.653
This article discusses a new representation of the generalized Fisher flocks and shows that there is a unique flock for each full field K of odd or zero characteristic that has a full field quadratic extension. It is also shown that partial flock extensions of 'critical linear subflocks'are completely determined.